教師資料查詢 | 類別: 期刊論文 | 教師: 楊定揮 Yang, Ting-hui (瀏覽個人網頁)

標題:Existence of traveling wave solutions for diffusive predator–prey type systems
學年
學期
出版(發表)日期2012/02/01
作品名稱Existence of traveling wave solutions for diffusive predator–prey type systems
作品名稱(其他語言)
著者Hsu, Cheng-Hsiung; Yang, Chi-Ru; Yang, Ting-Hui; Yang, Tzi-Sheng
單位淡江大學數學學系
出版者Maryland Heights: Academic Press
著錄名稱、卷期、頁數Journal of Differential Equations 252(4), pp.3040–3075
摘要In this work we investigate the existence of traveling wave solutions for a class of diffusive predator–prey type systems whose each nonlinear term can be separated as a product of suitable smooth functions satisfying some monotonic conditions. The profile equations for the above system can be reduced as a four-dimensional ODE system, and the traveling wave solutions which connect two different equilibria or the small amplitude traveling wave train solutions are equivalent to the heteroclinic orbits or small amplitude periodic solutions of the reduced system. Applying the methods of Wazewski Theorem, LaSalleʼs Invariance Principle and Hopf bifurcation theory, we obtain the existence results. Our results can apply to various kinds of ecological models.
關鍵字Traveling wave; Predator–prey; Wazewski Theorem; LaSalleʼs Invariance Principle; Lyapunov function; Hopf bifurcation theory
語言英文
ISSN0022-0396
期刊性質國外
收錄於SCI
產學合作
通訊作者Yang, Tzi-Sheng
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!